Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Focardi

Semicontinuity of vectorial functionals in Orlicz-Sobolev spaces

created by focardi on 14 Feb 2013

[BibTeX]

Published Paper

Inserted: 14 feb 2013
Last Updated: 14 feb 2013

Journal: Rend. Istit. Mat. Univ. Trieste
Volume: XXIX
Pages: 141-161
Year: 1997

Abstract:

We study integral vectorial functionals \[ F(u)=\int_\Omega f(x,u(x),Du(x))dx \] where $f$ satisfies a quasi-convexity assumption and its growth is controlled in terms of $N$-functions. We obtain semicontinuity results in the weak$^\ast$ topology of the related Orlicz-Sobolev space.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1